Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 91, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 7, 2016, 5:30 PM CDT for Cass County, Minnesota. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 5:30 PM CDT (22:30 UTC)
- Expired
- Jul 7, 2016, 6:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
County Cass County, MN
The radar
The Duluth radar (KDLH), 176 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 6:21 PM CDT | TSTM WND DMG | 2 S Backus, MN | 10 TO 12 INCH DIAMETER LIVE PINE TREE DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 10.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1271 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
786
WUUS53 KDLH 072230
SVRDLH
MNC021-072315-
/O.NEW.KDLH.SV.W.0091.160707T2230Z-160707T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
530 PM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CASS COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 615 PM CDT
* AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF HUNTERSVILLE...OR 18 MILES SOUTH OF WALKER...MOVING EAST AT 20
MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
WALKER...PINE RIVER...HACKENSACK...BACKUS...WOMAN LAKE...
LEECH LAKE...OSHAWA...TEN MILE LAKE...CHICKAMAW BEACH...PONTORIA...
WHIPHOLT...PHEASANT LAKE...WEBB LAKE...
BIG PORTAGE LAKE AND LAKE ADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. GET OFF AREA LAKES IMMEDIATELY AND SEEK SAFE SHELTER ON
SHORE IN A STURDY BUILDING AWAY FROM TREES IF POSSIBLE. IF YOU ARE
AT A CAMPGROUND...SEEK SHELTER AWAY FROM TREES.
&&
LAT...LON 4680 9479 4680 9466 4707 9466 4711 9444
4701 9425 4681 9432 4680 9434 4674 9434
4669 9436 4667 9479
TIME...MOT...LOC 2229Z 253DEG 19KT 4684 9472
HAIL...0.88IN
WIND...70MPH
$$
MILLER4 follow-up statements
964
WWUS53 KDLH 072245
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
545 PM CDT THU JUL 7 2016
MNC021-072315-
/O.CON.KDLH.SV.W.0091.000000T0000Z-160707T2315Z/
CASS MN-
545 PM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WEST CENTRAL CASS COUNTY...
AT 544 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF BACKUS...OR 23 MILES SOUTH OF WALKER...MOVING EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PINE RIVER...BACKUS...OSHAWA...CHICKAMAW BEACH...PONTORIA...
BIG PORTAGE LAKE AND LAKE ADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. GET OFF AREA LAKES IMMEDIATELY AND SEEK SAFE SHELTER
ONSHORE IN A STURDY BUILDING AWAY FROM TREES IF POSSIBLE. IF YOU
AREAT A CAMPGROUND...SEEK SHELTER AWAY FROM TREES.
&&
LAT...LON 4680 9479 4680 9466 4687 9466 4692 9429
4681 9432 4680 9434 4674 9434 4669 9436
4667 9479
TIME...MOT...LOC 2244Z 257DEG 21KT 4676 9469
HAIL...0.88IN
WIND...70MPH
$$
MILLER043
WWUS53 KDLH 072254
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
554 PM CDT THU JUL 7 2016
MNC021-072315-
/O.CON.KDLH.SV.W.0091.000000T0000Z-160707T2315Z/
CASS MN-
554 PM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WEST CENTRAL CASS COUNTY...
AT 552 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF BACKUS...OR 23 MILES SOUTH OF WALKER...MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PINE RIVER...BACKUS...OSHAWA...CHICKAMAW BEACH...PONTORIA...
BIG PORTAGE LAKE AND LAKE ADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. GET OFF AREA LAKES IMMEDIATELY AND SEEK SAFE SHELTER
ONSHORE IN A STURDY BUILDING AWAY FROM TREES IF POSSIBLE. IF YOU ARE
AT A CAMPGROUND...SEEK SHELTER AWAY FROM TREES.
&&
LAT...LON 4680 9479 4680 9466 4687 9466 4692 9429
4681 9432 4680 9434 4674 9434 4669 9436
4667 9479
TIME...MOT...LOC 2252Z 262DEG 20KT 4675 9462
HAIL...0.88IN
WIND...70MPH
$$
MILLER305
WWUS53 KDLH 072302
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
602 PM CDT THU JUL 7 2016
MNC021-072315-
/O.CON.KDLH.SV.W.0091.000000T0000Z-160707T2315Z/
CASS MN-
602 PM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WEST CENTRAL CASS COUNTY...
AT 601 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BACKUS...OR 23
MILES SOUTH OF WALKER...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PINE RIVER...BACKUS...OSHAWA...CHICKAMAW BEACH...PONTORIA...
BIG PORTAGE LAKE AND LAKE ADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. GET OFF AREA LAKES IMMEDIATELY AND SEEK SAFE SHELTER
ONSHORE IN A STURDY BUILDING AWAY FROM TREES IF POSSIBLE. IF YOU ARE
AT A CAMPGROUND...SEEK SHELTER AWAY FROM TREES.
&&
LAT...LON 4680 9471 4680 9466 4687 9466 4692 9429
4681 9432 4680 9434 4674 9434 4669 9436
4667 9469
TIME...MOT...LOC 2301Z 264DEG 21KT 4675 9456
HAIL...0.75IN
WIND...60MPH
$$
MILLER136
WWUS53 KDLH 072309
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
609 PM CDT THU JUL 7 2016
MNC021-072315-
/O.CON.KDLH.SV.W.0091.000000T0000Z-160707T2315Z/
CASS MN-
609 PM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WEST CENTRAL CASS COUNTY...
AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BACKUS...OR 20
MILES SOUTH OF WALKER...MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PINE RIVER...BACKUS...OSHAWA...CHICKAMAW BEACH...PONTORIA...
BIG PORTAGE LAKE AND LAKE ADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. GET OFF AREA LAKES IMMEDIATELY AND SEEK SAFE SHELTER
ONSHORE IN A STURDY BUILDING AWAY FROM TREES IF POSSIBLE. IF YOU ARE
AT A CAMPGROUND...SEEK SHELTER AWAY FROM TREES.
&&
LAT...LON 4680 9466 4687 9466 4692 9429 4681 9432
4680 9434 4674 9434 4669 9436 4667 9465
TIME...MOT...LOC 2309Z 255DEG 23KT 4679 9450
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:53 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 7, 3:53 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Duluth MN 353 PM CDT THU JUL 7 2016 .SHORT TERM...(This evening through Friday) Issued at 353 PM CDT Thu Jul 7 2016 Things are evolving fairly rapidly as of mid afternoon as strong deep layer forcing from the upper trof in the Dakotas continues to overspread much of MN. Thunderstorms continue to expand in coverage and intensity from the Red River Valley in northeast ND/northwest MN south-southeastward into west central MN. This area of thunderstorms will continue to expand and rotate northeastward into much of northern MN this evening and overnight. While there will be a risk of strong or severe storms this evening, the primary story with this system seems to be trending toward heavy rainfall across much of northern MN tonight and Friday morning as strong deep-layer forcing for ascent spreads across the main precipitable water/CAPE axis with increasingly better inflow with time tonight and also maintains for a rather long duration. Flash flood guidance is somewhat low, however, and much of the main area at risk is also very boggy, which has a tremendous capacity to store water. So, at this point, we are cautiously optimistic that hydrology issues will not become a major concern, but there certainly could be problems in some areas with low water crossings or in towns where drainage is more confined. .LONG TERM...(Friday night through Thursday) Issued at 353 PM CDT Thu Jul 7 2016 The next system to affect the Upper Mississippi Valley can easily be seen on water vapor off the Pacific Northwest coast/Gulf of Alaska. This upper trough will dig into the Northwestern U. S. and give the Northland an extended period of rain chances. The first round will possibly be Saturday night and into Sunday as the first of many shortwaves is ejected from the trough and moves quickly into northern Minnesota. Some showers are possible as the wave travels through the upper ridge. For now kept the chance of showers in the western portion of the forecast area where the strongest lift associated with the upper system and baroclinic zone will be. However, we cannot rule out showers elsewhere, especially over northern MN. Through most of next week the low pressure system, which becomes vertically stacked, will affect the northland as it spins across the southern Canadian provinces. The long range models handle this system very well, although by the end of the forecast period the ECMWF is much more progressive than the GFS. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1239 PM CDT Thu Jul 7 2016 VFR conditions will quickly deteriorate late this afternoon and this evening to MVFR and pockets of IFR as low pressure and a frontal system spread rain and thunderstorms into the forecast area. There will be slow improvement in ceilings/visibilities after 12z, but confidence is low for improvement to VFR. && .PRELIMINARY POINT TEMPS/POPS... DLH 54 66 53 73 / 90 60 10 0 INL 57 67 50 77 / 100 70 10 10 BRD 59 72 55 77 / 90 30 10 0 HYR 59 69 53 75 / 90 60 10 0 ASX 59 66 55 73 / 90 70 30 0 && .DLH Watches/Warnings/Advisories... WI...None. MN...None. LS...None. &&
Hazardous weather outlook, Jul 7, 4:41 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 441 PM CDT THU JUL 7 2016 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-081345- KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE- SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS- CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS- PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- 441 PM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TONIGHT WIDESPREAD RAIN AND THUNDERSTORMS WILL SPREAD ACROSS MOST OF NORTHERN MINNESOTA AND NORTHWEST WISCONSIN THIS EVENING AND PERSIST INTO FRIDAY MORNING. THERE IS A THREAT OF A FEW SEVERE STORMS IN AREAS FROM LAKE WINNIBIGOSHISH SOUTHWARD TO THE BRAINERD LAKES AREA THIS EVENING... THE PRIMARY THREAT WILL BE DAMAGING WINDS AND LARGE HAIL WITH ANY OF THE STRONGEST STORMS. IN ADDITION...HEAVY RAINFALL IS EXPECTED ACROSS MUCH OF NORTHERN MINNESOTA OVERNIGHT AND FRIDAY MORNING...WITH SOME LOCATIONS PERHAPS PICKING UP 2 TO 3 INCHES OF RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO PERSIST ON FRIDAY...BUT ANY STORMS THAT FORM ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. CHANCES FOR THUNDERSTORMS WILL RETURN TO WESTERN AREAS ON SUNDAY AND AREA-WIDE MONDAY THROUGH WEDNESDAY NEXT WEEK. THERE APPEARS TO BE AT LEAST SOME THREAT OF SEVERE STORMS AND HEAVY RAINFALL ACROSS THE NORTHLAND DURING THE EARLY TO MIDDLE PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS MAY BE NEEDED THIS EVENING. LSZ121-140>148-081345- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 441 PM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS WESTERN LAKE SUPERIOR TONIGHT...WITH CLOUD TO WATER LIGHTNING... LOCALLY GUSTY WINDS AND HIGHER WAVE HEIGHTS NEAR ANY STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR THUNDERSTORMS WILL PERSIST ON FRIDAY. AFTER A BRIEF BREAK IN THUNDERSTORM ACTIVITY... CHANCES FOR THUNDERSTORMS WILL RETURN TO WESTERN LAKE SUPERIOR FROM MONDAY THROUGH WEDNESDAY NEXT WEEK. A FEW STORMS COULD BE STRONG OR SEVERE. MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 7, 4:04 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 404 PM CDT THU JUL 7 2016 MNZ010-018-025-026-033>036-072215- KOOCHICHING-NORTH ITASCA-NORTH CASS-SOUTH ITASCA-SOUTH CASS- CROW WING-NORTHERN AITKIN-SOUTH AITKIN- INCLUDING THE CITIES OF...INTERNATIONAL FALLS...BIGFORK... WALKER...GRAND RAPIDS...PINE RIVER...BRAINERD...HILL CITY... AITKIN 404 PM CDT THU JUL 7 2016 ...THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY THROUGH 6 PM... THUNDERSTORMS WILL RAPIDLY INCREASE IN COVERAGE AND INTENSITY ACROSS CENTRAL AND NORTHERN MINNESOTA THROUGH 6 PM THIS EVENING. SOME LOCATIONS AFFECTED INCLUDE THE ENTIRE BRAINERD LAKES AREA... LEADER... BACKUS... LONGVILLE... WOMAN LAKE... CASS LAKE... WALKER... LEECH LAKE... LAKE WINNIBIGOSHISH... BIGFORK... MARCELL AND INTERNATIONAL FALLS. SOME OF THE STORMS COULD BE STRONG OR SEVERE...WITH LARGE HAIL... STRONG AND GUSTY WINDS... FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. PERSONS IN THESE AREAS SHOULD KEEP CURRENT WITH THE LATEST WEATHER INFORMATION... AND POSSIBLE WARNINGS... DURING THE EVENING. IF YOU HAVE PLANS TO GO OUT ON ONE OF THE NUMEROUS LAKES ACROSS THE REGION...HAVE A PLAN TO GET TO SAFE SHELTER ON SHORE IN A SHORT AMOUNT OF TIME... AND IF YOU ARE AT A CAMPGROUND... HAVE A PLAN TO GET TO A SAFE PLACE AWAY FROM TREES. MILLER
Special weather statement, Jul 7, 5:19 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
519 PM CDT THU JUL 7 2016
MNZ025-033-034-072230-
SOUTH CASS-NORTH CASS-CROW WING-
519 PM CDT THU JUL 7 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CASS AND
NORTHWESTERN CROW WING COUNTIES...
AT 518 PM CDT...A STRONG THUNDERSTORM WAS NEAR NEVIS...OR 19 MILES
SOUTHWEST OF WALKER...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH...DIME SIZE HAIL...TORRENTIAL RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WALKER...PINE RIVER...HACKENSACK...BACKUS...LEECH LAKE...
WOMAN LAKE...OSHAWA...TEN MILE LAKE...CHICKAMAW BEACH...PONTORIA...
WHIPHOLT...PHEASANT LAKE...WEBB LAKE...BIG PORTAGE LAKE AND LAKE ADA.
IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.
LAT...LON 4680 9479 4680 9466 4711 9466 4719 9442
4702 9427 4673 9428 4671 9479
TIME...MOT...LOC 2218Z 245DEG 23KT 4688 9484
MILLERThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 5:19 PM CDT | Special Weather Statement | DLH | Cass | 11 min |
| Jul 7, 5:40 PM CDT | Special Weather Statement | DLH | Aitkin | 20 min |
| Jul 7, 6:13 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 47 min |
| Jul 7, 6:39 PM CDT | Special Weather Statement | DLH | Aitkin | 21 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.